Mathematical model for elastic beams with longitudinally variable depth

Álvarez-Vázquez, Lino José and Samartín, Avelino and Viaño, Juan Manuel (2001). Mathematical model for elastic beams with longitudinally variable depth. "Asymptotic Analysis", v. 27 (n. 1); pp. 75-93. ISSN 0921-7134.

Description

Title: Mathematical model for elastic beams with longitudinally variable depth
Author/s:
  • Álvarez-Vázquez, Lino José
  • Samartín, Avelino
  • Viaño, Juan Manuel
Item Type: Article
Título de Revista/Publicación: Asymptotic Analysis
Date: 2001
ISSN: 0921-7134
Volume: 27
Subjects:
Freetext Keywords: beam, longitudinally variable depth, asymptotic analysis, linear elasticity, limit model
Faculty: E.T.S.I. Caminos, Canales y Puertos (UPM)
Department: Mecánica de Medios Continuos y Teoría de Estructuras
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (1MB) | Preview

Abstract

In this work we introduce a new mathematical model for elastic beams with a cross-section of constant width and longitudinally variable depth, obtained from the classical three-dimensional linear elasticity problem by using an asymptotic expansion method. We characterize the first- and second-order displacements and the first-order stress field, giving results related to existence, uniqueness and convergence for the limit model solution. Finally, we present the computations for a classical example.

Funding Projects

TypeCodeAcronymLeaderTitle
Government of SpainPB98-0637UnspecifiedJuan Manuel Viaño ReyUnspecified

More information

Item ID: 42892
DC Identifier: http://oa.upm.es/42892/
OAI Identifier: oai:oa.upm.es:42892
Official URL: http://content.iospress.com/articles/asymptotic-analysis/asy450
Deposited by: Biblioteca ETSI Caminos
Deposited on: 16 Jul 2016 06:57
Last Modified: 16 Jul 2016 06:57
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM